# SDR REXA2014040600352

- Difficulty date: April 6, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N831AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8031
- Aircraft time: 14,975 hours, 14,627 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST AID KIT IS MISSING SEALS.  R & R FIRST AID KIT IAW 25-61-06, OK FOR SERVICE.
